M.L. asks from Sparks, NV on July 15, 2008
Medication for Weight Loss
Hi. I asked this before, but didn't get any responses. I thought I would try again. Has anyone out there taken phentermine for weight loss? Did it help? How bad were your side effects if you had any?
S.S. answers from Los Angeles on August 09, 2008
K.L. answers from Los Angeles on July 15, 2008
I am taking it now and have since Feb. off and on. I began taking it with a weightloss program for the first 4wks daily. Now I only take it when I am having a rough day and feel like eating everything in the house, PMS. I have lost 40lbs. I don't feel hungry and have lots of energy. Some days I would get so busy that I would forget to eat. I did notice that if I take it early with my coffee or right after that an hour later I would feel very spacey, disconnected. But if I take it around 9-10 then I was fine, 2-3 hours after coffee. My kids love that I have the energy to play and my house has never been better organized. :) I have no other side affects so far. I love the stuff!
C.C. answers from Reno on July 16, 2008
I feel you on the lack of energy and excessive weight gain. I am diabetic so it's a big no-no to take anything like that because of the horrible things is does to your organs. Look at the first 2 responses...taking it with caffeine makes you jittery; there goes your heart and it doesn't matter how thin you are if you have heart problems. Honestly weight for women is a combination of factors including diet, exercise, emotional well being and adequate sleep...which leads me to one of the posters needing pills to help her sleep while on the pills. It's a tough battle dealing with weight gain especially as a women but if you can do everything possible to be healthy and still stay at your current weight, it might be something else like a thyroid problem. Your best bet is to eat healthy and exercise 6 days a week, give yourself positive reinforcement daily (remind yourself how wonderful you really are) and get plenty of sleep; if that doesn't work then you should have some blood work done. There are so many diet pills out there and the commercials make them seem wonderful but those people don't know what they are in for 5-10 years down the road and it's not worth the health problems.
C.P. answers from Honolulu on July 16, 2008
Hey M., I dont knwo anythign about that drug, however i found a wonderful thing that worked for me, ALL natural callerd Lipitone, blocks fat and carbs, w/o side effects like alli, it is all natural beet fiber oat fiber and prickley pear. I swear to you this totally workd for me, along with exercise, i heard about it on a health radio show and looked into it and i LOVE IT!!! seriously check it out..no side effect..except help with weight loss!
C.M. answers from Los Angeles on July 15, 2008
I took it about 3 years ago along with B-12 injections. At first I was super hyper and shaky, but I'm sensitive to caffeine too. I also couldn't sleep if I took it after 1 pm. I was taking sleeping pills at night just to sleep. I think I got used to it after about 2 weeks, but it makes you feel like you have tons of energy. I did lose about 15 lbs in 6 weeks, but then I decided it really wasn't worth the health risks. I think it will give you a boost to help you lose weight, but i don't think it's something to use long term. I know how hard it is, I've struggled with my weight pretty much my whole life. Good Luck!!